Scattering of a scalar time-harmonic wave by N small spheres by the method of matched asymptotic expansions - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Numerical Analysis and Applications Year : 2012
No file

Dates and versions

hal-00760457 , version 1 (09-05-2022)

Identifiers

Cite

Sébastien Tordeux, Abderrahmane Bendali, Pierre-Henri Cocquet. Scattering of a scalar time-harmonic wave by N small spheres by the method of matched asymptotic expansions. Numerical Analysis and Applications, 2012, 5 (2), pp.116-123. ⟨10.1134/S1995423912020036⟩. ⟨hal-00760457⟩
205 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More